# SDR MWEA98566

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee
- Part number: 99116033N
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT WING LOWER TEE OUTBOARD LOWER LEG AT STATION 58.  MTC REMOVED AND REPLACED TEE.
